# SDR DALA14026400673

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 69,347 hours, 31,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  REMOVED LIGHT ASSY & FOUND WIRES DISCONNECTED, CONNECTED WIRES.
